Journal article

Comment on “Recent advances on solving the three-parameter infiltration equation” by Prabhata K. Swamee, Pushpa N. Rathie, Luan Carlos de S.M. Ozelim and André L.B. Cavalcante, Journal of Hydrology 509 (2014) 188-192

A recent approximation to the three-parameter infiltration was compared with an existing approximation. The new approximation has a minimum relative error that is two orders of magnitude greater than the maximum relative error of the existing approximation.

Related material